POWERFUL PAIN RELIEF, FOR WHEN REGULAR PAINKILLERS ALONE AREN'T ENOUGH* - Nuromol releases both ibuprofen and paracetamol faster than separate tablets of standard ibuprofen and paracetamol together NUROMOL DUAL ACTION: FAST ACTING, LONG LASTING PAIN RELIEF - Nuromol combines ibuprofen and paracetamol for pain relief that starts to absorb in 5 minutes and lasts up to 9 hours UK'S 1ST PAINKILLER TO COMBINE THE POWER OF IBUPROFEN AND PARACETAMOL IN ONE TABLET - Starts working faster than standard ibuprofen and lasts longer than standard paracetamol alone for pain relief** POWERFUL PAIN RELIEF - SUITABLE FOR HEADACHE, MIGRAINE, JOINT PAIN, MUSCULAR PAIN, DENTAL PAIN, PERIOD PAIN NUROMOL, FROM THE MAKERS OF NUROFEN - Nuromol is manufactured by the same company that makes Nurofen *Ibuprofen or paracetamol; Nuromol Dual Action 200mg/500mg Pain Relief Tablets; Contains ibuprofen & paracetamol; For pain not relieved by ibuprofen or paracetamol alone; Always read the label
All merchants
- Ninja
- Ecovacs
- Prestige
- Peppersmith
- Jimmy Joy
- Cheaper-Online
- Phones Direct
- Farmeci
- Beer Hunter
- Voghion
- GreatBeanBags.com
- French Furniture Fittings
- The PPE Online Shop
- Nothing Fishy
- Pill Sphere
- SKINWORK
- GoalInn
- Plusshop
- National Shower Spares
- Best Direct
- myvitamins
- Gains Nutrition
- Royal Doulton
- John Greed
- Shredding machines
- buycarparts
- Direct Heating Spares
- The White Smiles
- Cole & Mason
- The Organic Pharmacy